# SDR HAIHEEA9491

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6607K
- Make and model: Bolkms BO105S
- Aircraft serial: S841
- System (JASC): 6210 · Main Rotor Blades
- Part: Rotor Blade Assy
- Part number: 10515150
- Condition: Cracked
- Location: M/R
- Part time: 3,336 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR BLADE NOSE AND NECK SHELL CRACKED IN THE CUFF AREA.
